# SDR UIEA2022051300459

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 15,475 hours, 1,906 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX SKIN FASTENER LIGHTNING STRIKE AT STA 1979 S-46L TO S-47L.( FX SKIN LIGHTNING STRIKE FASTENER REPLACED AT STA 1979 S-46L TO S47L AS PER SRM 53-00-01-2R-8 REPAIR 8 )
